# SDR LR7A2013032500523

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 3400439R
- Condition: Cracked
- Location: Bs 476
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND FUSELAGE ATTACH ANGLE HAD CRACKED FS 476, RBL 24 TO 62, WL 260 TO 280.  REPAIRED IAW SMP583 51-60 AND 51-70.
